# SDR SWIA201642421

- Difficulty date: July 1, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 349.00 HAS CORROSION OTBD SIDE OF LBL 27.00.  C/W PERMANENT REPAIR OF FLOOR SUPPORT BEAM AT FS 349.00 OTBD SIDE OF LBL 27.00 IAW SRM AND STS-EA.
